×

zbMATH — the first resource for mathematics

Nontrivial solutions of equations with potential operators. (English. Russian original) Zbl 0487.47040
Sib. Math. J. 21, 773-786 (1981); translation from Sib. Mat. Zh. 21, 28-45 (1980).

MSC:
47J05 Equations involving nonlinear operators (general)
47H05 Monotone operators and generalizations
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] D. C. Clark, ?A variant of the Liusternik-Schnirelman theorem,? Indiana Univ. Math. J.,22, 65-74 (1972). · Zbl 0228.58006 · doi:10.1512/iumj.1972.22.22008
[2] A. Ambrosetti and P. H. Rabinowitz, ?Dual variational methods in critical point theory and applications,? J. Func. Anal.,14, 349-381 (1973). · Zbl 0273.49063 · doi:10.1016/0022-1236(73)90051-7
[3] R. S. Palais, ?Liusternik-Schnirelman theory on Banach manifolds,? Topology,5, 115-132 (1966). · Zbl 0143.35203 · doi:10.1016/0040-9383(66)90013-9
[4] J. P. Goossez, ?Nonlinear elliptic boundary value problems for equations with rapidly or slowly increasing coefficients,? Trans. Am. Math. Soc.,190, 163-205 (1974). · doi:10.1090/S0002-9947-1974-0342854-2
[5] J. L. Lions, Non-Homogeneous Boundary Value Problems, Springer-Verlag (1972).
[6] M. M. Vainberg, Variational Method and Method of Monotone Operators in the Theory of Nonlinear Equations, Halsted Press (1974). · Zbl 0293.35026
[7] L. V. Kantorovich and G. P. Akilov, Functional Analysis [in Russian], Nauka, Moscow (1977). · Zbl 0127.06102
[8] M. A. Krasnosel’skii and Ya. B. Rutitskii, Convex Functions and Orlicz Spaces [in Russian], Fizmatgiz, Moscow (1958).
[9] S. L. Sobolev, Introduction to the Theory of Cubature Formulas [in Russian], Nauka, Moscow (1974).
[10] Yu. G. Reshetnyak, ?General theorems on the semicontinuity and convergence with a functional,? Sib. Mat. Zh.,8, No. 5, 1051-1069 (1967).
[11] I. V. Skrypnik, Nonlinear Elliptic Equations of Higher Order [in Russian], Naukova Dumka, Kiev (1973). · Zbl 0296.35032
[12] S. I. Al’ber, ?The topology of functional manifolds and global variational calculus,? Usp. Mat. Nauk,25, No. 4, 57-122 (1970).
[13] V. S. Klimov, ?On the rotation of potential vector fields,? Mat. Zametki,20, No. 2, 258-260 (1976). · Zbl 0344.46094
[14] M. A. Krasnosel’skii, Topological Methods in the Theory of Nonlinear Integral Equations [in Russian], Gostekhizdat, Moscow (1956).
[15] C. V. Coffman, ?A minimum?maximum principle for a class of nonlinear equations,? J. d’Anal. Math.,22, 391-419 (1969). · Zbl 0179.15601 · doi:10.1007/BF02786802
[16] A. S. Shvarts, ?Some estimates of the genus of a topological space in the sense of Krasnosel’skii,? Usp. Mat. Nauk,12, No. 4, 209-214 (1957).
[17] V. S. Klimov, ?On functionals with an infinite number of critical values,? Mat. Sb.,100, No. 1, 101-115 (1976).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.